# SDR DL72S962383

- Difficulty date: October 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N420DA
- Make and model: Boeing 727232
- Aircraft serial: 21273
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Condition: Cracked
- Location: R-2 Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON C2 LETTER CK, R2 DOOR HAS A .375 INCH CRACK AT THE UPPER HINGE CUT OUT LOWER AFT RADIUS ON FWD DOOR FRAME.  REPAIRED PER SRM 52-40-2.
